# SDR DL72S010548

- Difficulty date: April 3, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 57,988 hours, 43,169 cycles
- Engine: Pwa JT8D15
- Engine time: 52,649 hours, 38,108 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 52,649 hours, 38,108 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG LOW OIL PRESSURE / BYPASS LIGHT ILLUMINATED IN FLIGHT INSPECTED MAIN OIL FILTER FOUND APPRECIABLE COKE DEPOS RAN ENGINE WITH NEW FILTER INSPECTED FOUND VERY LITTLE COKE NOMETAL FOUND AT ANY TIME REPLACED SEC FILTER OIL PRESS INDIC   NML.
